# SDR GTIA030408

- Difficulty date: May 15, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT HAS CORROSION STATION 160-200 RBL 43.  REMOVED FLOOR SUPPORT.  FABRICATED NEW FLOOR SUPPORT.  INSTALLED FLOOR SUPPORT.  (M)
